Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Charles23

Banned
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Charles23

  • Rank
    New Member
  1. oomg i just want to hug you! minocycline hurt me too but not even close to this! this teaches me not to judge people, omg! you are strong and very brave to share your story. i will pray for you and just hope you get better.
  2. good question. for money i think. the pharma makes 65 billion a year. ******* messed me up with minocycline. luckily i realized and went off it before it led me to suicide.
  3. yes sadly i did. worst mistake of my life. gave me a rare mental disorder side effect from it called depersonalization. i thought it was normal to be like that. everyday i would watch myself. i was not in my own body. i would watch myself. i took it for 6 years and had perfect skin during that time. it gave me depresson, made the acne 100 times worse when i went off it, lowered my vitamin d, took away my athletic ability, later caused severe hyperpigmentation as an after effect. that stuff woul
  4. this cleared my acne. but i got depersonalization from it. it is one rare side effect i guess but if your ******* dermatologist perscribes this for 6 years you will get it. i would sit and look at myself as if i was looking at my own body from a camera. i had out of body experiences all the time. i thought it was normal. i thought it was ******* normal for this to happen!!! then i realized something was wrong! i saw it on wiki and realized i had it. i quit monocycline after 5 years and within 2
×